# SDR 95ZZZX631

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6868D
- Make and model: Piper PA-32-300
- Aircraft serial: 3240608
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 6879300
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A HOLE BURNED IN RIGHT SIDE OF THE LOWER ENGINE COWL.  UPON FURTHER INVESTIGATION, FOUND RIGHT SIDE EXHAUST STACK HAD A 1 INCH BY 1.50 INCH HOLE IN IT WITH A CRACK EXTENDING FROM THE HOLE.  THE CRACK EXTENDED APPROXIMATELY HALF OF THE CIRCUMFERENCE OF THE STACK.  THE HOLE WAS ON THE OUTSIDE PORTION OF THE STACK AT THE POINT WHERE IT BENDS TOWARDS THE MUFFLER.
